# SDR FDEA201608032823

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 55,931 hours, 20,354 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Obstructed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RT WING TANK A FOREIGN OBJECT WAS DETECTED.  A PARTIALLY DISINTEGRATED CLOTH, RAG WAS IDENTIFIED COVERING, BLOCKING THE AFT FUEL PUMP AT POSITION WS 231.5. AN EVALUATION OF THE SYSTEM FOR CONTAMINATION TO BE PERFORMED IAW SNRM N00480, W/O 67073.
